# SDR MALA090004

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- Aircraft time: 23,378 hours, 25,929 cycles
- Engine: Ge CT79C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB AT 1500' AGL LEFT ENGINE GAVE A LOUD BANG FOLLOWED BY A CONTINUAL SLAPPING SOUND.  ENGINE GAUGES INDICATED OVER TEMP AND TORQUE RED WARNING LIGHT ILLUMINATED.  SHUT ENGINE DOWN PER NON NORMAL CHECKLIST.  RETURNED TO RST.  PERFORMED BOROSCOPE OF LT ENGINE COMPRESSOR AND HOT SECTION.  NO DEFECTS NOTED.  DOWNLOADED FDR, FOUND A/I VALVE STUCK.  REPLACED A/I VALVE AND PERFORMED GPA RUNS ON LT AND RT ENGINES.  ALL RUNS AND LEAK CHECKS GOOD.
